The Open UniversitySkip to content

Transitive projective planes

Gill, Nick (2007). Transitive projective planes. Advances in Geometry, 7(4) pp. 475–528.

Full text available as:
[img] PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (20kB)
DOI (Digital Object Identifier) Link:
Google Scholar: Look up in Google Scholar


A long-standing conjecture is that any transitive finite projective plane is Desarguesian. We make a contribution towards a proof of this conjecture by showing that a group acting transitively on the the points of a non-Desarguesian projective plane must not contain any components.

Item Type: Journal Item
Copyright Holders: 2007 de Gruyter
ISSN: 1615-7168
Academic Unit/School: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Mathematics and Statistics
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Item ID: 28188
Depositing User: Nick Gill
Date Deposited: 10 Mar 2011 10:19
Last Modified: 07 Dec 2018 09:52
Share this page:


Altmetrics from Altmetric

Citations from Dimensions

Download history for this item

These details should be considered as only a guide to the number of downloads performed manually. Algorithmic methods have been applied in an attempt to remove automated downloads from the displayed statistics but no guarantee can be made as to the accuracy of the figures.

Actions (login may be required)

Policies | Disclaimer

© The Open University   contact the OU